# SDR VNAA0502005

- Difficulty date: February 7, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 1,581 hours, 1,557 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 83F0810
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,260 hours, 2,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF (MSP TO PHL) CABIN ALT CAUTION LIGHT ILLUMINATED.  CREW OF FLIGHT 2473 FOLLOWED QRH PROCEDURES.  PRESSURIZATION WOULD NOT RESET AND INOPERATIVE IN AUTO AND MANUAL MODES.  THE CREW ELECTED TO DIVERT TO DAY WHERE THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE TROUBLESHOT THE SYSTEM AND DETERMINED PRIMARY OUTFLOW VALVE FAULTY.  DUE TO UNAVAILABILITY OF A SERVICEABLE OUTFLOW VALVE PRESSURIZATION SYSTEM DEFERRED IAW WITH MEL 21-32-01 CODE C.  AIRCRAFT THEN RELEASED FOR SERVICE.  UPON RECEIPT OF A SERVICEABLE OUTFLOW VALVE PSA MAINTENANCE REMOVED AND REPLACED THE PRIMARY OUTFLOW VALVE IAW CRJ 200 AMM.  ALL OPERATIONAL TESTS GOOD.  MEL CLEARED AND AIRCRAFT RELEASED FOR  SERVICE.
